Discovery - University of Dundee - Online Publications

Library & Learning Centre

Exponential stability of reaction-diffusion high-order Markovian jump Hopfield neural networks with time-varying delays

Exponential stability of reaction-diffusion high-order Markovian jump Hopfield neural networks with time-varying delays

Research output: Contribution to journalArticle

View graph of relations

Authors

  • Yangfan Wang
  • Ping Lin
  • Linshan Wang

Research units

Info

Original languageEnglish
Pages1353-1361
Number of pages9
JournalNonlinear Analysis: Real World Applications
Journal publication date1 Jun 2012
Journal number3
Volume13
DOIs
StatePublished

Abstract

This paper studies the problems of global exponential stability of reaction-diffusion high-order Markovian jump Hopfield neural networks with time-varying delays. By employing a new LyapunovKrasovskii functional and linear matrix inequality, some criteria of global exponential stability in the mean square for the reaction-diffusion high-order neural networks are established, which are easily verifiable and have a wider adaptive. An example is also discussed to illustrate our results. © 2011 Elsevier Ltd. All rights reserved.

Documents

Library & Learning Centre

Contact | Accessibility | Policy